# SDR SWI2024F01232

- Difficulty date: September 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 37,482 hours, 27,248 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FWD FLOOR BOARD SUPPORT ANGLE AT FS.280.00  HAS SPOTS OF CORROSION (MARKED).     (C-CHECK RO 11/11/2024)    REMOVED AND INSTALLED NEW ANGLE P/N: CC670-34256-3 AT AVIONICS BAY FS280.00 REF. CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-06-001-001-A01 AND DWG CC670-34010 REV K. COMPLIED WITH TASK CARD 51-900-1002-SKY.
